1.Hines, R., Barash, P.G., Watrous, G., O’Connor, T.. Complications occurring in the postanesthesia care unit: a survey. Anesth Analg 1992; 74:503–509.
2.Radhakrishnan, J., Jesudasan, S., Jacob, R.. Delayed awakening or emergence from anesthesia. Update Anesthesia 2001; 13:4–6.
3.Posadzki, P., Watson, L., Ernst, E.. Herb–drug interactions: an overview of systematic reviews. Br J Clin Pharmacol 2013; 75:603–618.
4.Kaye, A.D., Clarke, R.C., Sabar, R., et al. Herbal medicines: current trends in anesthesiology practice – a hospital survey. J Clin Anesth 2000; 12:468–471.
5.Ang-Lee, M.K., Moss, J., Yuan, C.. Herbal medicines and perioperative care. JAMA 2001; 286:208–216.
6.Bajwa, S.J.S., Panda, A.. Alternative medicine and anesthesia: implications and considerations in daily practice. Ayu 2012; 33:475–480.
7.Crowe, S., McKeating, K.F.. Delayed emergence and St. John’s wort. Anesthesiology 2002; 96:1025–1027.
8.Murphy, G.S., Brull, S.J.. Residual neuromuscular block: lessons unlearned. Part I: definitions, incidence, and adverse physiologic effects of residual neuromuscular block. Anesth Analg 2010; 111:120–128.
9.Eriksson, L.I.. The effects of residual neuromuscular blockade and volatile anesthetics on the control of ventilation. Anesth Analg 1999; 89:243–251.
10.Spacek, A., Nickl, S., Neiger, F.X., et al. Augmentation of the rocuronium-induced neuromuscular block by the acutely administered phenytoin. Anesthesiology 1999; 90:1551–1555.
11.Rose, D.K., Cohen, M.M., Wigglesworth, D.F., DeBoer, D.P.. Critical respiratory events in the postanesthesia care unit. Patient, surgical, and anesthetic factors. Anesthesiology 1994; 81:410–418.
12.Arbous, M.S., Meursing, A.E., van Kleef, J.W., de Lange, J.J., Spoormans, H.H.. Impact of anesthesia management characteristics on severe morbidity and mortality. Anesthesiology 2005; 102:257–268.
13.Meuret, P., Backman, S.B., Bonhomme, V., et al. Physostigmine reverses propofol-induced unconsciousness and attenuation of the auditory steady state response and bispectral index in human volunteers. Anesthesiology 2000; 93:708–717.
14.Link, J., Papadopoulos, G., Dopjans, D., et al. Distinct central anticholinergic syndrome following general anesthesia. Eur J Anaesthesiol 1997; 14:15–23.
15.Rastogi, R., Swarm, R.A., Patel, T.A.. Case scenario: opioid association with serotonin syndrome: implications to the practitioners. Anesthesiology 2011; 115:1291–1298.
16.Dagtekin, O., Marcus, H., Müller, C., Böttiger, B.W., Spöhr, F.. Lipid therapy for serotonin syndrome after intoxication with venlafaxine, lamotrigine and diazepam. Minerva Anestesiol 2011; 77:93–95.